Show simple item record

dc.contributor.authorDomínguez Vázquez, Miguel
dc.contributor.authorSanmartín López, Víctor
dc.contributor.authorTamaru, Hiroshi
dc.date.accessioned2022-01-14T13:45:14Z
dc.date.available2022-01-14T13:45:14Z
dc.date.issued2021
dc.identifier.citationJournal de Mathématiques Pures et Appliquées 152 (2021) 69-93
dc.identifier.urihttp://hdl.handle.net/10347/27354
dc.description.abstractRecently, Jablonski proved that, to a large extent, a simply connected solvable Lie group endowed with a left-invariant Ricci soliton metric can be isometrically embedded into the solvable Iwasawa group of a non-compact symmetric space. Motivated by this result, we classify codimension one subgroups of the solvable Iwasawa groups of irreducible symmetric spaces of non-compact type whose induced metrics are Ricci solitons. We also obtain the classifications of codimension one Ricci soliton subgroups of Damek-Ricci spaces and generalized Heisenberg groups
dc.description.abstractRécemment, Jablonski a prouvé que, dans une large mesure, un groupe de Lie résoluble simplement connexe doté d'une métrique de soliton de Ricci invariante à gauche peut être isométriquement plongé dans le groupe d'Iwasawa résoluble d'un espace symétrique non compact. Motivés par ce résultat, nous classons les sous-groupes de codimension un des groupes d'Iwasawa résolubles des espaces symétriques irréductibles de type non compact dont les métriques induites sont des solitons de Ricci. Nous obtenons également les classifications des sous-groupes de codimension un des espaces de Damek-Ricci et des groupes de Heisenberg généralisés qui sont des solitons de Ricci avec la métrique induite
dc.language.isoeng
dc.publisherElsevier
dc.rights© 2021 The Author(s). Published by Elsevier Masson SAS. This is an open access article under the CC BY license (http://creativecommons.org/licenses/by/4.0/)
dc.rightsAtribución 4.0 Internacional
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/
dc.subjectRicci soliton
dc.subjectGeneralized Heisenberg group
dc.subjectDamek-Ricci space
dc.subjectSymmetric space
dc.titleCodimension one Ricci soliton subgroups of solvable Iwasawa groups
dc.typeinfo:eu-repo/semantics/article
dc.identifier.DOI10.1016/j.matpur.2021.05.008
dc.relation.publisherversionhttps://doi.org/10.1016/j.matpur.2021.05.008
dc.type.versioninfo:eu-repo/semantics/publishedVersion
dc.identifier.e-issn0021-7824
dc.rights.accessrightsinfo:eu-repo/semantics/openAccess
dc.contributor.affiliationUniversidade de Santiago de Compostela. Departamento de Matemáticas
dc.description.peerreviewedSI


Files in this item

application/pdf
Name: 2021_jmatpur_dominguez_codimension.pdf
Size: 576.0 Kb
Format: PDF


Thumbnail

This item appears in the following Collection(s)

Show simple item record

© 2021 The Author(s). Published by Elsevier Masson SAS. This is an open access article under the CC BY license (http://creativecommons.org/licenses/by/4.0/)
Except where otherwise noted, this item's license is described as  © 2021 The Author(s). Published by Elsevier Masson SAS. This is an open access article under the CC BY license (http://creativecommons.org/licenses/by/4.0/)





Harvesters:Useful links:
Universidade de Santiago de Compostela | Teléfonos: +34 881 811 000 e +34 982 820 000 | Contact Us | Send Feedback